# SDR AALA951142

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46702
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 161 - AT THE GATE DURING PS CHECK, UNABLE TO TURN OFF EMERGENCY FLOOR LIGHTS IN FIRST CLASS CABIN AND FORWARD SERVICE CENTER.  WATER WAS LEAKING FROM SERVICE CENTER TRASH BIN, CREATING WIRING SHORT.  REPLACED FORWARD SERVICE CENTER TRASH BIN AND DRIED CARPETS AND WIRING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
